The wave equation with a boundary control at one end and the other end fixed
Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1640-1659
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_12_a6,
author = {V. A. Il'in},
title = {The wave equation with a boundary control at one end and the other end fixed},
journal = {Differencialʹnye uravneni\^a},
pages = {1640--1659},
year = {1999},
volume = {35},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_12_a6/}
}
V. A. Il'in. The wave equation with a boundary control at one end and the other end fixed. Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1640-1659. http://geodesic.mathdoc.fr/item/DE_1999_35_12_a6/